MAUDE Adverse Event Report: OSCOR INC. DIREX STEERABLE SHEATH; STEERABLE GUIDING SHEATH

OSCOR INC. DIREX STEERABLE SHEATH; STEERABLE GUIDING SHEATH
Model Number M004DS50S0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis (device was lost), therefore, the clinical observation could not be confirmed.The investigation will focus on a review of product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection: perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.The instructions for use (ifu) informs user: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Slowly remove the dilator from the sheath.Caution: rapid removal may damage the valve membrane resulting in blood flow through the valve.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported the direx was removed from the package and when being flushed it leaked from the handle where the tubing attaches.It was used for treatment, however since they found the leak when flushing the direx, it was never put into the patient.A new direx was pulled and used with no issues.The patient was a male, approximately (b)(6), weight is unknown.The direx is not being returned for evaluation because it was lost.

Brand Name
DIREX STEERABLE SHEATH
Common Device Name
STEERABLE GUIDING SHEATH
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key10183952
Report Number1035166-2020-00039
Device Sequence Number3408546
Product Code DYB
UDI-Device Identifier08714729858997
UDI-Public08714729858997
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberM004DS50S0
Device Catalogue NumberM004DS50S0
Device Lot NumberC8-19180
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR